# SDR 99ZZZX1719

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756H
- Make and model: Enstrm F28F
- Aircraft serial: 756
- Engine: Lyc HIO360F1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382807
- Condition: Failed
- Location: Magneto
- Part time: 31 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POINTS CLOSED AND MAGNETO QUIT DUE TO MELTED CAM FOLLOWER.  LYCOMING FACTORY OVERHAULED ENGINE, TELEDYNE CONT FACTORY OVERHAULED MAG, AND SLICK OVERHAULED HARNESS.
